A NOTE ON THE EXISTENCE OF A GROUND STATE SOLUTION TO A FRACTIONAL SCHRÖDINGER EQUATION

Access this Article

Author(s)

    • CHO Yonggeun
    • Department of Mathematics and Institute of Pure and Applied Mathematics Chonbuk National University

Abstract

In this paper we show the existence of a non-trivial solution to a fractional Schrödinger equation, which turns out to be a global minimizer of a variational problem. We give a sharp condition for the existence of global minimizers. To do this we develop a new compactification scheme of angularly regular solutions.

Journal

  • Kyushu Journal of Mathematics

    Kyushu Journal of Mathematics 67(1), 227-236, 2013

    Faculty of Mathematics, Kyushu University

Codes

Page Top